# SDR CA001018019

- Difficulty date: September 25, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Beech 99
- Aircraft time: 33,034 hours
- Engine: Pwa PT6A28
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1153800025
- Condition: Overheated
- Location: Mlg
- Part time: 836 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, M
- Precautionary procedure: H

## Discrepancy

(CAN) ON APPRAOCH  THE LANDING GEAR DID NOT DEPLOY IN NORMAL TIME WITH INTRANSIT INDICATION PERSISTING, LANDING GEAR CONTROL C/B TRIPPED. THE BREAKER WAS RESET AND GEAR UP WAS SELECTED UP. THE INTRANSIT INDICATION PERSISTED, GEAR DID NOT RETRACT. GEAR WAS RESELECTED DOWN AFTER WHICH SMOKE BEGAN EMINATING FROM THE FLOOR AREA ABOVE THE MOTOR. THE CONTROL C/B TRIPPED AND THE GEAR WAS EXTENDED MANUALLY AND CONFIRMED. A NORMAL LANDING WAS CARRIED OUT WITH NO FURTHER INCIDENT. THE MOTOR WAS REPLACED, GEAR SWING ACCOMPLISHED AND THE A/C RETURNED TO SERVICE.
